# SDR SWAA2022021461859

- Difficulty date: January 17, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-24 - FORWARD CARGO BAY - FLOOR PANEL - 120CF - PERIMETER CORRODED ; / [01] VERIFIED DAMAGE ON FLOOR PNL # 120 CF ; FOUND OUT OF LIMITS DUE THE ACCUMULATED DAMAGE LENGTH IS MORE THAN 20 INCHES. IAW SRM 53-00-53-1A-1; [02] IDENTIFIED. MATERIAL FOR FLOOR PNL # FAB AS 2024-T3-071; ATAG A106983. IAW AMM 25-52-01-201-801; [03] VERIFIED ITEMS 1 AND 2; [04] FABRICATED NEW FLOOR PNL #120CF IAW AMM 25-52-01-801 STEP 1 E;F; [05] VERIFIED ITEM 4 OK TO PRIME; [06] APPLIED ALODINE AND PRIMER ON TO BOTTOM SUFACE OF NEW PNL 120CF IAW AMM 51-21-72-370-804; SRM 51-20-01-OG-0; [07] VERIFIED STEP 6; [08] FINISHED FABRICATING. PNL.; [09] VERIFIED AND AUDITED
